# SDR CA110810008

- Difficulty date: August 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN MOVING FLAPS FROM 5 TO 2 ,THE INBD FLAPS REMAINED AT 5. SUPP PROCEDURE COMPLETED USING ALT FLAPS, AND RETURNED.  SYS WAS INSPECTED & FUNCTION CHECKED FOR CORRECT OPERATION, ALL OK IAW AMM 27-51-00 PRIOR TO LUBING THE INBD & OTBD FLAP JACKSCREWS IAW AMM 12-22-01 SYS WAS CHECKED FOR CORRECT FUNCTION BY OPERATION OVER THE FULL RANGE, THEN RELEASED TO SERVICE.
